# SDR ARWA20050701

- Difficulty date: July 19, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 67,484 hours, 16,001 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cord
- Part number: ACG7328503
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, FOUND NOSE GEAR, ONE OF THE SPRINGS FOUND BROKEN (RT NOSE SPRING BUNGEE).  REMOVED AND REPLACED RT BUNGIE SPRING IN ACCORDANCE WITH M/M 32-22-01.  NO ADJUSTMENT REQUIRED.
